advertisement
Question
Posted by: Tienie | 2003/12/17

when does male hormone become a problem?

I'm 33 male with a active lifestyle and who had a low sex drive. I'm not depressed and eliminated most of the social-relationship possible reasons for the low drive. My Dr proposed and prescrobed me Depotrone which really does the trick - I really feel like sex now and the extra hormones also makes me feel strong for my usual jogging and fitness training. Now I read a lot of bad things about testosterone injections. Now I'm pretty sure that I will never get bitch tits or small testicals as those prof body builders seem to take in one week what I maybe take in a month, but I do have/had a slowly receding hairline and certainly dont want to rush into bold-dom! So I guess my question is : at what volumes can I expect not to run into problems, especially hair-loss?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tienie, the problem with body builders is that they use Depotrone® to take there testosterone level to higher than physiological levels. You, on the other hand, are using it to normalise you levels and there should be minimal side effects. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement